# SDR SWAA020108

- Difficulty date: January 14, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 60,994 hours, 65,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDES PRESS IND OUT OF VIEW.  REPOSITIONED SLIDES PER MM.
